# SDR SWIA2024121601366

- Difficulty date: November 25, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N241SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000585
- Aircraft time: 20,125 hours, 14,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF WASTE ACCESS DOOR FOUND CORROSION PRESENT ON THE WASTE BOX DOUBLER AREA COVERED BY THE WASTE ACCESS DOOR HINGE.     (C-CHECK RO 12/13/2024)    REMOVED AND REPLACED WASTE BOX DOUBLER WITH NEW REF. ERJ175 SRM 51-40-08. DOUBLER REPLACED WITH OEM PART, NO CHANGE TO WEIGHT AND BALANCE NOTED. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
